| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Paxil and an extra 30+ pounds
Re: Paxil and an extra 30+ pounds
[ Back to Messages
Posted by Al
on November 03, 2000 at 21:10:14:
In Reply to: Paxil and an extra 30+ pounds posted by Vickilynn on November 03, 2000 at 18:01:19:
Hi Vickilynn. I know what you're going through with the paxil. I am a life long fitness enthusiasist who started taking Paxil last August and have gained 20lbs despite sticking to my vigorous workout schedule. We're talking 6.5 mile runs in under 45mins 3-4 times a week and weight training sessions that last 1.5hrs three times a week. Walking and riding the stationary cycle in between. SO STOP FEELING BAD! The only thing that you can do right now is try to monitor your simple carb intake. Eat small meals to keep your metabllism chugging. Watch the evening snacks. Stick to fruit at night. And hang in there. Once we're off this medication you can go back to being the Super Model you were and I can go back to being Mr.America.
All times are GMT -7. The time now is 06:50 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!